Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168

  [Search Papers]
1261. H. Fakhri and N. Abbasi,
Exact Solution of the Dirac Equation for A Spin-1/2 Charged Particle in 2D and 3D Euclidean Spaces with Shape Invariance Symmetry
J. Math. Phys. 42(2001), 2416-2437  [abstract]   
IPM/P-2000/066
 
1262. H. Fakhri and M.E. Bahadori,
Arbitrary-Order Parasupersymmetric Coherent States of Quantum Harmonic Oscillator
J. Phys. A: Math. Gen. 33(2000), 7143-7148  [abstract]   
IPM/P-2000/065
 
1263. H. Fakhri,
Master Function Approach to Solution of Dirac Equation in (1+1)-Spacetime
Indian J. Phys. B 74(2000), 291-295  [abstract]   
IPM/P-2000/064
 
1264. H. Fakhri,
Solution of the Dirac Equation on the Homogeneous Manifold SL(2,c)/GL(1,c) in The Presence of A Magnetic Monopole Field
J. Phys. A: Math. Gen. 33(2000), 293-305  [abstract]   
IPM/P-2000/063
 
1265. H. Abbasi, H. Hakimi Pajouh, M.R. Rouhani, N.L. Tsintsadze and D.D. Tskhakaya,
Propagation of An Intense Short Laser Pulse in Nonuniform Plasma
Laser Part. Beams 19(2001), 151-155  [abstract]   
IPM/P-2000/062
 
1266. M.R. Rouhani, H. Abbasi, H. Hakimi Pajouh, P.K. Shukla and N.L. Tsintsadze,
Interaction of A Relativistic Soliton with A Nonuniform Plasma
Phys. Rev. E 65(2002), 0066406-1-8  [abstract]   
IPM/P-2000/061
 
1267. F. Nasseri and S. Rahvar,
Chaotic Inflation with Variable Space Dimension
Cosmology and Particle Physics, CAPP 2000, Verbier (Switzerland), July 17-28, 2000, AIP Conference Proceedings, Vol. 555, 525-528
[abstract]   
arXive.org link: astro-ph/0012157 [ abs, src, ps, others], cited by
IPM/P-2000/060
 
1268. A. Imaanpur,
On Supermembrane Actions on Calabi-Yau 3-Folds
Phys. Lett. B 492(2000), 365-368  [abstract]   
IPM/P-2000/059
 
1269. M. Khorrami and K. Saaidi,
Nonlocal Two-Dimensional Yang-Mills and Generalized Yang-Mills Theories
Int. J. Mod. Phys. A 15(2000), 4749-4759  [abstract]   
IPM/P-2000/058
 
1270. A.M. Ghezelbash and S. Parvizi,
Gauged Noncommutative Wess-Zumino-Witten Models
Nucl. Phys. B 592(2001), 408-416  [abstract]   
IPM/P-2000/057
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.